arrow
Volume 29, Number 1
Previous Issue Next Issue

Klaus Deckelnick & Michael Hinze

10.4208/jcm.1006-m3213

J. Comp. Math., 29 (2011), pp. 1-15.

Preview Full PDF 2324 21870 Abstract

Xinghua Wang & Aimin Xu

10.4208/jcm.1007-m3067

J. Comp. Math., 29 (2011), pp. 16-25.

Preview Full PDF 3024 22197 Abstract

Xin Wen

10.4208/jcm.1006-m3057

J. Comp. Math., 29 (2011), pp. 26-48.

Preview Full PDF 2153 20997 Abstract

Ishtiaq Ali

10.4208/jcm.1006-m3150

J. Comp. Math., 29 (2011), pp. 49-60.

Preview Full PDF 2169 21482 Abstract

Caifang Wang & Tie Zhou

10.4208/jcm.1006-m3182

J. Comp. Math., 29 (2011), pp. 61-73.

Preview Full PDF 2236 20864 Abstract

Xiaonan Wu & Jiwei Zhang

10.4208/jcm.1004-m3195

J. Comp. Math., 29 (2011), pp. 74-90.

Preview Full PDF 2305 21740 Abstract

Jiming Yang & Yanping Chen

10.4208/jcm.1006-m2991

J. Comp. Math., 29 (2011), pp. 91-107.

Preview Full PDF 2397 21556 Abstract

Lisa G. Davis & John R. Singler

10.4208/jcm.1006-m3119

J. Comp. Math., 29 (2011), pp. 108-130.

Preview Full PDF 2281 20861 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard